Alert archive / South Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 21, NWS Wilmington, NC

September 16, 2018Georgetown County, Horry County, Marion County, South Carolina

NWS Wilmington, NC issued this flash flood warning at Sep 16, 2018, 11:28 AM EDT for Georgetown County, Horry County, Marion County, South Carolina. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2018, 11:28 AM EDT (15:28 UTC)
Expired
Sep 16, 2018, 4:30 PM EDT
In force
5 hr
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Flood severity
None

Counties Georgetown County, SC, Horry County, SC, Marion County, SC

The radar

The Wilmington radar (KLTX), 89 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 4:37 PM EDTFLASH FLOOD3 Sse Marion, SCUS501 CLOSED BETWEEN US41A AND SC41 DUE TO DAM OVERFLOW AT REEDY CREEK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 3.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WGUS52 KILM 161528
FFWILM
SCC043-051-067-162030-
/O.NEW.KILM.FF.W.0021.180916T1528Z-180916T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
1128 AM EDT SUN SEP 16 2018

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northeastern Georgetown County in northeastern South Carolina...
  Western Horry County in northeastern South Carolina...
  Marion County in northeastern South Carolina...

* Until 430 PM EDT.

* At 1128 AM EDT, Doppler radar indicated heavy rain across the
  warned area. Up to seven inches of rain have fallen.
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Conway, Mullins, Horry, Galivants Ferry, Bucksville, Pee Dee
  Crossroads, Gapway, Brittons Neck, Rains, Bucksport, Dongola,
  Outland, Gresham, Yauhannah, Aynor and Nichols.

Additional rainfall amounts of 3 to 5 are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never drive your vehicle into areas where
the water covers the road. Flood waters are usually deeper than they
appear. Flowing water may be powerful enough to sweep vehicles off
the road.

A Flash Flood Warning means that dangerous flooding is imminent or
occurring.  Residents within the warned area should take immediate
precautions to protect life and property.

&&

LAT...LON 3369 7941 3377 7934 3378 7932 3383 7932
      3384 7937 3388 7941 3389 7940 3394 7948
      3397 7948 3397 7949 3409 7953 3410 7952
      3412 7952 3423 7915 3367 7903 3355 7936

$$

TRA
1 follow-up statement
922 
WGUS72 KILM 161832
FFSILM

Flash Flood Statement
National Weather Service Wilmington NC
232 PM EDT SUN SEP 16 2018

SCC043-051-067-162030-
/O.CON.KILM.FF.W.0021.000000T0000Z-180916T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Georgetown SC-Horry SC-Marion SC-
232 PM EDT SUN SEP 16 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
NORTHEASTERN GEORGETOWN...WESTERN HORRY AND MARION COUNTIES...

At 231 PM EDT, Doppler radar indicated heavy rain continues to fall 
across the warned area. Two to four inches of rain have fallen just 
in the past few hours, with the anticipation of an additional two or 
three inches over the next several hours. 

Some locations that will experience flooding include...
Conway, Mullins, Horry, Galivants Ferry, Bucksville, Pee Dee
Crossroads, Gapway, Brittons Neck, Rains, Bucksport, Dongola,
Outland, Gresham, Yauhannah, Aynor and Nichols.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never drive your vehicle into areas where
the water covers the road. Flood waters are usually deeper than they
appear. Flowing water may be powerful enough to sweep vehicles off
the road.

A Flash Flood Warning means that dangerous flooding is imminent or
occurring.  Residents within the warned area should take immediate
precautions to protect life and property.

&&

LAT...LON 3369 7941 3377 7934 3378 7932 3383 7932
      3384 7937 3388 7941 3389 7940 3394 7948
      3397 7948 3397 7949 3409 7953 3410 7952
      3412 7952 3423 7915 3367 7903 3355 7936

$$

TRA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 10:57 AM EDT, 31 minutes earlier.

Area forecast discussion, Sep 16, 10:57 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1057 AM EDT Sun Sep 16 2018

.SYNOPSIS...
Tropical Depression Florence will drift west across South
Carolina today bringing more rainfall to the Carolinas. A
drying trend will follow through this week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 10 AM Sunday...Minimal changes required for morning
update. TD Florence continues slowly moving west across central
SC. Rainbands will continue to move across the area, although
rainfall rates and coverage will be decreasing throughout the
day. Still could see anywhere from 3 to 6 inches of rain across
the area. At this point any additional rain is going to
exacerbate any ongoing flooding and this will once again be the
main concern for today.

Previous discussion from 700 AM Sunday follows: Tornado Watch
extended in both area and time to include NC zones and portion
of SC through 5 pm. Final Advisory was issued for Florence at
5am. Florence, now a depression, will move on a steady clip
westward toward the southern Appalachians as it weakens through
today. A Tornado Watch remains in effect and we have had several
spin ups overnight leading to Tornado Warnings, mainly moving
on shore in torrential rain bands between the tip of Cape Fear
and Wrightsville Beach. The outer circulation and some rainbands
will continue to affect the area with periods of torrential
rain. The rainfall rates in these rainbands were 1 to 3 inches
per hour. A Flash Flood Watch remains in effect until this
evening and a fairly large Flash Flood Warning covers all of our
NC zones across our local forecast area. Flash flooding was
already occurring across the area and any additional torrential
rainfall will increase the severity of flash flooding.

Plenty of moisture will continue to feed up in a deep southerly
tropical flow with Pcp water values remaining up around 2.5
inches through this afternoon with only a gradual drop off
through tonight down close to 2.25 inches by morning. Models
showing axis of heaviest rain in a fairly persistent rainband
running from tip of Cape Fear NW to Bladen county and portions
of Pender County through tonight, but other embedded heavier
rain showers will be possible farther in other areas, as well.
Could see an additional 5 to 10 inches in this almost stationary
rainband through tonight.

This should be the final day of gusty winds and rain from the
remnants of Florence, with gradual improvement thereafter.
Should see drier air making its way in through the mid levels
through tonight. Temps in the mid to upper 70s will not increase
much today, running into the lower 80s this afternoon.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 300 AM Sunday...Deep layer southwesterly flow only
becoming peripherally related to Florence on Monday. Though this
flow will not offer up much in the way of forcing low level
moisture will be adequate for some pretty high chance POPs
though luckily QPF prospects appear low if for no other reason
some increasingly dry mid level air. Mid level troughiness
sweeps across the area pushing a cold front through on Tuesday.
A few showers will be possible but once again mid level dry air
should limit their coverage and their QPF potential.
Temperatures will be just a few degrees above climatology by day
but quite elevated by night.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 430 PM Saturday...Backdoor cold front comes through on
Wednesday likely with little fanfare but lowering rain chances and
aiding in drying the area out. Surface and mid level high pressure
progress slowly eastward late in the period keeping temperatures
seasonable and rain chances minimized; with only a small increase in
moisture/return flow.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
As of 12Z...Rainbands running around remnants of Florence will
continue to produce periods of torrential rain with IFR conditions
slowly improving to MVFR conditions through the period. The main
band this morning will be moving from S-SE to N-NW across mainly ILM
with some intermittent shra over MYR/CRE. Another band was affecting
FLO. Visibilities could go as low as a half mile in the torrential
rain. Winds along the coast still gusting to 30 to 35 kts with an
occasional higher gusts. Look for improving conditions with winds
diminishing slowly through today and raised ceilings and vsbys
toward end of TAF period.

Extended Outlook...Gradual improvement east to west into
Monday. VFR Tue-Thurs.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 1030 AM Sunday...Minimal changes required for morning
update. Hazardous conditions continue across the waters as TD
Florence slowly moves away from the coast. Seas continue to run
7 to 10 ft with onshore flow running on the high end of the 20
to 25 kt range. Gusts in excess of 30 kt can be expected.
Conditions will gradually improve, although that is relative and
the SCA will remain in effect into Monday.

Previous discussion from 700 AM Sunday follows: Last advisory
for Tropical Storm Florence was issued at 5 am. A Small Craft
Advisory was issued to account for elevated seas and winds which
will continue through today as the remnants of Florence move
westward toward the Southern Appalachians. Essentially, winds
and seas will diminish through tonight, with seas starting out
around 9 to 12 ft and dropping to 6 to 8 by this evening and
down to 4 to 6 ft by daybreak Monday. Winds up near 20 to 30 kts
with a few gale force gusts lingering this morning, will drop
to around 15 kts through tonight.

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 300 AM Sunday...Wind will be out of the southwest on
Monday as Florence becomes an open trough and high pressure sits
over the western Atlantic. As this through flatten on Tuesday
the increased westerly flow will help to push a cold front
across the area. SW wind will turn to the W, possibly veering a
little more. The FROPA will bring a small uptick in wind and
seas but no flags or headlines are expected.

LONG TERM /WEDNESDAY THROUGH THURSDAY/...
As of 430 PM Saturday...A cold front will sag south across the
area Wednesday and usher in northerly winds. These will veer to
easterly on Thursday as the center of the high progresses
eastward. Seas will average 3 ft.

&&

.TIDES/COASTAL FLOODING...
As of 1030 AM Sunday...Significant coastal flooding is expected
along the lower portions of the Cape Fear River this afternoon
and evening. River levels remain elevated as runoff from
excessive, heavy rainfall flows into rivers already swollen by
lingering storm surge from Florence. The lower Cape Fear near
Wilmington may exceed 8 ft MLLW this afternoon, with significant
impacts to many locations, including shutting down the
northbound side of US 421 near the Battleship USS North
Carolina.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch until 7 PM EDT this evening for SCZ017-023-
     024-032-033-039-054>056-058-059.
     High Rip Current Risk through late Monday night for SCZ054-056.
NC...Flash Flood Watch until 7 PM EDT this evening for NCZ087-096-
     099-105>110.
     High Rip Current Risk through late Monday night for NCZ106-108-
     110.
     Coastal Flood Warning until 8 PM EDT this evening for NCZ107.
MARINE...Small Craft Advisory until 8 AM EDT Monday for AMZ250-252-254-
     256.

&&

NEAR TERM...III
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...RGZ
Hazardous weather outlook, Sep 16, 10:35 AM EDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
1035 AM EDT Sun Sep 16 2018

AMZ250-252-254-171445-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
1035 AM EDT Sun Sep 16 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-058-059-171445-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Central Horry-Northern Horry-
1035 AM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Prolonged, significant major to record flooding is expected along
many area rivers and their tributaries for at least the next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-SCZ054-171445-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
1035 AM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

Prolonged, significant major to record flooding is expected along
many area rivers and their tributaries for at least the next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ039-055-171445-
Williamsburg-Inland Georgetown-
1035 AM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Prolonged, significant major to record flooding is expected along
many area rivers and their tributaries for at least the next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ256-171445-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
1035 AM EDT Sun Sep 16 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ056-171445-
Coastal Georgetown-
1035 AM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

Prolonged, significant major to record flooding is expected along
many area rivers and their tributaries for at least the next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 16, 8:48 AM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Wilmington NC
848 AM EDT SUN SEP 16 2018

NCZ108>110-161330-
Inland Brunswick NC-Coastal New Hanover NC-Coastal Brunswick NC-
848 AM EDT SUN SEP 16 2018

...STRONG THUNDERSTORM WITH GUSTY WINDS WILL MOVE ACROSS SOUTHERN NEW
HANOVER AND EASTERN BRUNSWICK COUNTIES THROUGH 930 AM EDT...

At 847 AM EDT, Doppler radar was tracking a strong thunderstorm over
Fort Fisher and Kure Beach, moving northwest at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Carolina Beach, Kure Beach, Snows Cut, Boiling Spring Lakes, Fort
Fisher and Sea Breeze.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 500 PM EDT for southeastern
North Carolina.

LAT...LON 3392 7794 3392 7795 3413 7809 3419 7796
      3415 7795 3412 7794 3411 7794 3412 7792
      3405 7788
TIME...MOT...LOC 1247Z 152DEG 26KT 3396 7790

TRA
Local storm report, Sep 16, 9:17 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
917 AM EDT SUN SEP 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      1 WSW HARTSVILLE        34.36N  80.10W
09/16/2018                   DARLINGTON         SC   COUNTY OFFICIAL

            POWER STREET IN HARTSVILLE, SC IN DARLINGTON COUNTY HAS
            A FOOT OF WATER FLOWING ACROSS THE ROADWAY. ROAD IS
            IMPASSABLE.

&&

EVENT NUMBER ILM1800288

21
Local storm report, Sep 16, 9:59 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
959 AM EDT SUN SEP 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      PLANTERSVILLE           33.56N  79.22W
09/16/2018                   GEORGETOWN         SC   EMERGENCY MNGR

            *** 1 FATAL *** VICTIM ACCIDENTALLY DROVE INTO A
            FLOODED AREA. OCCURED AROUND 3AM IN GEORGETOWN CO. IN
            THE PLANTERSVILLE COMMUNITY (SC).

&&

EVENT NUMBER ILM1800289

21
Special weather statement, Sep 16, 10:25 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1025 AM EDT SUN SEP 16 2018

SCZ054-058-161445-
Coastal Horry SC-Central Horry SC-
1025 AM EDT SUN SEP 16 2018

...GUSTY WINDS EXPECTED AS A HEAVY SHOWER MOVES ONSHORE...

At 1024 AM EDT, Doppler radar was tracking a shower with gusty winds
near Myrtle Beach, moving north at 40 mph.

Wind gusts up to 50 mph will be possible with this shower.

Locations impacted include...
Myrtle Beach, Hand, Barefoot Landing Area Of North Myrtle Beach and
Grand Strand Regional Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 PM EDT for northeastern
South Carolina.

LAT...LON 3387 7889 3390 7880 3377 7876 3372 7885
TIME...MOT...LOC 1424Z 168DEG 36KT 3369 7879

TRA
Local storm report, Sep 16, 10:27 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1027 AM EDT SUN SEP 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FLASH FLOOD      1 ENE MARION            34.18N  79.38W
09/16/2018                   MARION             SC   MEDIA

            FLOODING IN STREETS AND AT BUSINESSES ALONG US-76 NEAR
            METAL ST

&&

EVENT NUMBER ILM1800290

OLIVA
Special weather statement, Sep 16, 11:25 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1125 AM EDT SUN SEP 16 2018

NCZ096-161630-
Bladen NC-
1125 AM EDT SUN SEP 16 2018

...THUNDERSTORMS WITH GUSTY WINDS EXPECTED ACROSS BLADEN COUNTY...

At 1125 AM EDT, Doppler radar was tracking showers and thunderstorms
along a line extending from near Bladen Community College to Council.
Movement was north at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Elizabethtown, Bladen Community College, Lisbon, Duart, Ammon,
Council, Tobermory, Ruskin, White Oak, Jerome, White Lake, Dublin,
Tar Heel and Bladen County Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 PM EDT for southeastern
North Carolina.

LAT...LON 3484 7849 3483 7847 3481 7846 3438 7842
      3464 7882 3469 7881 3474 7886 3484 7890
      3485 7880 3485 7849
TIME...MOT...LOC 1525Z 165DEG 15KT 3464 7879 3441 7845

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 9:55 PM EDTFlash Flood WarningILMDillon8 hr
Sep 16, 5:23 AM EDTFlash Flood WarningILMDillon, Horry, Marlboro8 hr
Sep 16, 6:37 AM EDTAreal Flood AdvisoryILMDarlington, Dillon, Florence, Horry, Marion, Marlboro3 hr
Sep 16, 8:17 AM EDTFlash Flood WarningILMDarlington, Dillon, Marion, Marlboro8 hr
Sep 16, 10:25 AM EDTSpecial Weather StatementILMHorry20 min
Sep 16, 11:13 AM EDTFlash Flood WarningILMDarlington, Florence5 hr
Sep 16, 11:16 AM EDTAreal Flood AdvisoryILMFlorence, Georgetown, Horry, Marion5 hr
Sep 16, 11:50 AM EDTTornado Warning Tornado observedILMHorry25 min
Sep 16, 12:13 PM EDTTornado WarningILMHorry32 min
Sep 16, 12:14 PM EDTTornado WarningILMHorry31 min
Sep 16, 12:25 PM EDTTornado WarningILMDillon, Marlboro35 min
Sep 16, 12:40 PM EDTTornado WarningILMFlorence21 min
Sep 16, 12:41 PM EDTTornado Warning Considerable damage threatILMHorry24 min
Sep 16, 3:13 PM EDTSpecial Weather StatementILMDillon32 min
Sep 16, 3:15 PM EDTTornado WarningILMDillon, Marlboro45 min
Sep 16, 3:26 PM EDTTornado WarningILMDillon, Marion49 min
Sep 16, 3:58 PM EDTTornado WarningILMDillon47 min
Sep 16, 4:00 PM EDTFlash Flood WarningILMDarlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more8 hr
Sep 16, 5:58 PM EDTTornado WarningILMDillon32 min
Sep 16, 7:46 PM EDTFlash Flood WarningILMHorry4 hr

Nearby

Flash Flood Warnings in South Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.